MAUDE Adverse Event Report: Footprint Medical Inc. Umbilical Catheter Venous, Footprint, Polyurethane; Umbilical Vessel Catheter

Footprint Medical Inc. Umbilical Catheter Venous, Footprint, Polyurethane; Umbilical Vessel Catheter
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction

Brand Name
Umbilical Catheter Venous, Footprint, Polyurethane
Common Device Name
Umbilical Vessel Catheter
Manufacturer (Section D)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50776467
Report Number3007697249-2026-00111
Device Sequence Number18807608
Product Code FOS
UDI-Device Identifier00858778006539
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberP2UVC35
Device Lot Number250831
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown